MathSciNet Relay Station
MathSciNet bibliographic data
MR1806765 (2002a:34039) 34C05
Chavarriga, J.; Giné, J.; García, I. A. Isochronous centers of a linear center perturbed by fifth degree homogeneous polynomials. J. Comput. Appl. Math. 126 (2000), no. 1-2, 351–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement